MAUDE Adverse Event Report: COVIDIEN ENTRFLX 8FR;36INW/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN ENTRFLX 8FR;36INW/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720825E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the ng feeding tube was placed in the icu and then needed to be removed from the patient on the floor because it was leaking.
 
Additional Manufacturer Narrative
A review of the device history record could not be conducted because a lot number was not provided.A product analysis was unable to be completed as to date no samples or pictures have been provided.Leaking can occur during use if the instruction for use for the proper procedure for the insertion and use of the feeding tube, as well as the correct removal of the stylet using a syringe to inject approximately 10 cc of water into the tube to activate the hydromer coating are not adhered to.Based on the information available and the investigation findings, a formal investigation is not deemed necessary at this time.The reported condition could not confirm a manufacturing deficiency.If additional information is received warranting further analysis, the investigation may be resumed.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRFLX 8FR;36INW/STYLTY SITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9879102
Report Number9612030-2020-02440
Device Sequence Number11501165
Product Code KNT
UDI-Device Identifier10884521582941
UDI-Public10884521582941
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884720825E
Device Catalogue Number8884720825E
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/20/2020
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date05/28/2020
Patient Sequence Number1